# SDR SWAA2023030804026

- Difficulty date: February 16, 2023
- Submitted: March 8, 2023
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 58,667 hours, 35,279 cycles
- System (JASC): 2565 · Escape Slide
- Part: Bracket
- Condition: Broken
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R-1 DOOR AFT SLIDE MOUNTING BRACKET BUMPER BUT BROKEN.<[01] REMOVED AND REPLACED SHOCKMOUNT 1EA AT R-1 DOOR AFT SLIDE MOUNTING BRACKET.PER B 737-700 SRM 51-40-02-0G-0.;[02] VERIFIED 1.
